On a way of division of segments.

Karol Baron; Witold Jarczyk

Aequationes mathematicae (1987)

  • Volume: 34, page 195-205
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Baron, Karol, and Jarczyk, Witold. "On a way of division of segments.." Aequationes mathematicae 34 (1987): 195-205. <http://eudml.org/doc/137239>.

author = {Baron, Karol, Jarczyk, Witold},
journal = {Aequationes mathematicae},
keywords = {recurrent equation; measurable solutions; difference equations},
pages = {195-205},
title = {On a way of division of segments.},
url = {http://eudml.org/doc/137239},
volume = {34},
year = {1987},

AU - Baron, Karol
AU - Jarczyk, Witold
TI - On a way of division of segments.
JO - Aequationes mathematicae
PY - 1987
VL - 34
SP - 195
EP - 205
KW - recurrent equation; measurable solutions; difference equations
UR - http://eudml.org/doc/137239
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.